Treatment For Upper Abdominal Pain Feels Like Twisting And Stabbing To The Back?
Hello,! It’s been 3 days I have a stomachache at the top. The first day it feels like I want to defecate continuously but only a little “or even not at all. Then I give it nosy because I think I have too much CHAPTER. The second day, my upper abdomen like wrapped around, I want BAB but can’t “From the pharmacist, I was given dulcolax. It was effective for only 2 hours, I did defecate, but my stomach wrapped up and I did not heal. I have avoided spicy food since my stomach ache on the first day. like hungry but I have no appetite.On the second day I could vomit 2x.Is there any suggestion I should do or what medication should I take? Thank you.
Hello Graciella, thank you for asking at HealthReplies.com.
Abdominal pain in the upper part can be caused by several possible causes such as:
Gastric acid disease (GERD)
Inflammation of the stomach (gastritis)
Sores / ulcers in the stomach or duodenum
Inflammation of the intestine
Inflammation of the bile duct
Because there are quite a lot of possibilities and the determination requires a direct examination with a doctor to determine where your specific abdominal pain is located, it is advisable to check directly with the doctor. To determine the diagonsa of your condition, your doctor may suggest you to do some further tests such as abdominal ultrasound, abdominal binoculars or other examinations according to the doctor's judgment based on your condition when examined. After determining what the cause of your complaint is, then you can also determine what therapy should be given.
In the meantime, you can try doing things like:
Improve your eating schedule to be more organized and nothing is missed, i.e. 3 times a large meal interspersed with 2x snacks in between
Increase the intake of vegetables and fruits
Increasing fluid intake (at least 2 liters per day) accompanied by avoiding the habit of holding BAK
Avoid foods that are spicy, sour (including acidic fruits), and high in fat
Also avoid drinks that contain caffeine (such as tea or coffee), alcohol, and soft drinks
Avoid consumption of painkillers carelessly without doctor's advice
It is not advisable to take drugs containing bisacodyl (such as dulcolax) and other stomach pain medications without clear doctor's advice because they can worsen complaints or even cause other side effects
You can try taking an antacid if the complaint is felt according to the recommendations on the package
If the complaint is felt more severe accompanied by other complaints such as vomiting, fever, or disruption of urinary tract immediately to the hospital emergency room to get first aid
I hope this helps.